# SDR 96ZZZW59

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1040
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, LOSS OF OIL PRESSURE ON NR 1 ENGINE, ENGINE SHUTDOWN.  AIRCRAFT DIVERTED TO SAN JUAN PR.  METAL FOUND ON CHIP DETECTORS.  AIRCRAFT FERRIED ON 1-7-96 TO MIA FOR NR 1 ENGINE CHANGE.
